On Extended Dissipativity of Discrete-Time Neural Networks With Time Delay

Full text for this resource is not available from the Research Repository.

Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Zheng, W (2015) On Extended Dissipativity of Discrete-Time Neural Networks With Time Delay. IEEE Transactions on Neural Networks and Learning Systems, 26 (12). 3293 - 3300. ISSN 2162-237X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35397
DOI https://doi.org/10.1109/TNNLS.2015.2399421
Official URL http://ieeexplore.ieee.org/document/7045592/
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0801 Artificial Intelligence and Image Processing
Current > Division/Research > College of Science and Engineering
Keywords time delays; time-varying delay; Lyapunov function
Citations in Scopus 105 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login